Research Repository

Robust Estimation for Neural Networks with Randomly Occurring Distributed Delays and Markovian Jump Coupling

Xu, Yong, Lu, Renquan, Shi, Peng ORCID: 0000-0001-8218-586X, Tao, Jie and Xie, Shengli (2018) Robust Estimation for Neural Networks with Randomly Occurring Distributed Delays and Markovian Jump Coupling. IEEE Transactions on Neural Networks and Learning Systems, 29 (4). pp. 845-855. ISSN 2162-237X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: robust state estimation; coupled neural networks; Bernoulli processes; Lyapunov function; augmented estimation error system; Kronecker product; stochastic stability
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 14 Feb 2020 01:05
Last Modified: 18 Feb 2020 00:59
URI: http://vuir.vu.edu.au/id/eprint/40101
DOI: https://doi.org/10.1109/TNNLS.2016.2636325
ePrint Statistics: View download statistics for this item
Citations in Scopus: 85 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar